Title: Very ample linear series on real algebraic curves
Authors: Coppens, Marc ×
Martens, Gerriet #
Issue Date: 2011
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:18 issue:1 pages:55-61
Abstract: In this paper we transfer results on embeddings of complex algebraic curves into projective space (which are based on dimension theorems for special divisors) to the case of real algebraic curves with real points.
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science